# SDR SWAA2014102733368

- Difficulty date: September 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 37,499 hours, 25,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CABLE DISCONNECTED.  R & R SLIDE ASSEMBLY IAW MM.
